Is it possible to cut the tablet in half
General considerations for when and how to take the medication include the following:
*It comes in tablet form and is taken just once a day.
*You can take it with or without food. If the medication bothers your stomach, try taking it with food.
*VESIcare should be taken at the same time each day in order to maintain an even level in your blood.
*For the medication to work properly, it must be taken as prescribed. It will not work if you stop taking it.
You could cut it into half, but would recommend that you do talk to your doc/pharmacist before you change the dosage, hope this helps?
This drug does have a side effect of extreme tiredness. However, there is no good evidence to show that this side effect follows a does response relationship. Hence, even cutting the dose in half may cause the same amount of tiredness as it is not does related. You probably need to stop taking this drug and have your doctor prescribe an alternative medication.
However, your doctor needs to take care of this, you can stop taking the drug for now as it is a 'lifestyle' drug rather than a necessary drug.
Also, call you doctor's office for an appointment so alternative treatment can be considered. Most doctors will not handle this problem over the phone so an office visit is indicated.
If this answer is helpful, please indicare such.
Please do as Rajive suggested. Check with your doctor. The following information was found regarding how to take VESIcare.
" Swallow VESIcare whole with liquids. Do not break, crush, or chew before swallowing.
# If you miss a dose of VESIcare, take it as soon as possible. If it is almost time for your next dose, skip the missed dose and go back to your regular dosing schedule. Do not take 2 doses at once.
Good luck to you and have a talk with your doc before changing the dosage on this medication.
- VESIcare Information for Consumers
- VESIcare Information for Healthcare Professionals (includes dosage details)
- Side Effects of VESIcare (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Apr 2010 • 1 answer
Posted 17 Mar 2014 • 1 answer
Posted 28 Apr 2014 • 1 answer
Posted 6 Nov 2015 • 0 answers
Posted 13 Jul 2016 • 0 answers